# SDR USAA050699

- Difficulty date: May 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Trim Tab
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TRIM TAB WEB SKIN CRACKED .20 INCH, RT ELEV TRIM TAB HINGES NR 1 AND 3.  BONDED FLIES REPAIR ON TRIM TAB PER SRM 51-70-17 AND TYP REPAIR 55-20-03.  (M)
